Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

On ilaprazole, cinmove and some ayurvedic drugs related to hyperacidity. Sinking sensation is subsided by taking digene. What could it be?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 2000
Answered : 1524 Questions
Question
hi doc, i am on anti acidity drugs like ilaprazole and cinmove and some ayurvedic drugs concerning to hyperacidity only. sometimes suddenly i feel sinking sensation and then if i take some tablet like digene or melzap .25 it subsides what it is
Posted Mon, 21 Oct 2013 in GERD
 
 
Answered by Dr. Amit Jain 6 minutes later
Brief Answer:
Please see the details

Detailed Answer:
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM).
.
Sinking sensation may be due to either reflux of acid up to pharynx or larynx or it may be due to anxiety which was relieved with tablet melzap. Continue with tablet ilaprazole and cinmove. Also:
1.Avoid fatty meals
2. Don’t lie down soon after meals for at least 2 hour
3.Take small and frequent meals, instead of full meals at a time
4. wear loose clothes
5. If you are overweight or obese do weight reduction with dieting and exercise

Also I hope your glycaemic control is good if not then please alter medications to achieve it

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon
Above answer was peer-reviewed by
 
Follow-up: On ilaprazole, cinmove and some ayurvedic drugs related to hyperacidity. Sinking sensation is subsided by taking digene. What could it be? 16 minutes later
THANKS DOC SOMETIMES MY BP ALSO SHOOTS UP TO 140/90 AND AFTER TAKING MEDICINES MENTIONED IT COMES DOWN OR AFTER PASSING OUT GAS. THIS THING HAPPEN ANYTIME AND SUDDENLY WHILE DRIVING I ALSO FEEL HEAT AND SOMETIMES PERSPIRE ALSO.
 
 
Answered by Dr. Amit Jain 3 minutes later
Brief Answer:
Please see the details

Detailed Answer:
Hello! Thanks for feedback. Believe me there is no relation between gas and blood pressure. Check your blood pressure regularly for a week if it is on higher side take antihypertensive of a group named beta blocker. if there is no further query you may close the discussion. Wish you a good health
Above answer was peer-reviewed by
 
Follow-up: On ilaprazole, cinmove and some ayurvedic drugs related to hyperacidity. Sinking sensation is subsided by taking digene. What could it be? 3 minutes later
AT THE LAST PLEASE MENTION ANY TABLET FOR RELEASING STOMACH GAS IMMEDIATELY I FEEL GURGLING SOUND VERY OFTEN
 
 
Answered by Dr. Amit Jain 3 minutes later
Brief Answer:
hello! Thanks for feedback

Detailed Answer:
Hello!Take ENO for quick relief. Wish you a good health
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor